Ask Your Health Question and Get an Answer ASAP
This occurs due to twitching of muscles in the facial region.
The most likely cause for such twitching is an electrolyte imbalance. You should try out the following: Plenty of Electrolyte fluids: Rehydration fluids are available OTC at all pharmacies.
Warm compresses when there are twitches.
Gentle massaging of the site..
Vit. B supplements: Take one capsule daily for one month, preferably a Multivitamin B complex capsule which you can ask for at the pharmacy and containing Methylcobalmine.
Vit. E supplements: Take one capsule daily for one month.
Do not worry about this, the above steps will usually take care of this problem. However, if the problem persists after one month, or it increases inseverity at any time, then you should consult your doctor for this.
I hope this answer was helpful. If you need more information, feel free to ask. For accepting this answer, please click on the green 'accept' button below. Feedback/Bonus will be warmly appreciated.